# SDR UALA2009120703790

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Tolerance
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 LT & RT DOOR STOP TEE CLIP.  ACCOMPLISED COA 506902 DOOR 4L AND 4R DOOR STOP TEE CLIP.
